The spinless relativistic Hellmann problem

Author(s)
Wolfgang Lucha, Franz F. Schöberl
Abstract

We compile some easily deducible information on the discrete eigenvalue spectra of spinless Salpeter equations encompassing, besides a relativistic kinetic term, interactions which are expressible as superpositions of an attractive Coulomb potential and an either attractive or repulsive Yukawa potential and, hence, generalizations of the Hellmann potential employed in several areas of science. These insights should provide useful guidelines to all attempts of finding appropriate descriptions of bound states by (semi-) relativistic equations of motion.

Organisation(s)
Particle Physics
External organisation(s)
Österreichische Akademie der Wissenschaften (ÖAW)
Journal
International Journal of Modern Physics A
Volume
34
No. of pages
12
ISSN
0217-751X
DOI
https://doi.org/10.1142/S0217751X19500283
Publication date
02-2019
Peer reviewed
Yes
Austrian Fields of Science 2012
103012 High energy physics, 103019 Mathematical physics, 103014 Nuclear physics
Keywords
Portal url
https://ucris.univie.ac.at/portal/en/publications/the-spinless-relativistic-hellmann-problem(163b295b-a12e-4474-a20c-9777dd586d55).html